# SDR SWAA2023020894119

- Difficulty date: January 23, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 71,833 hours, 42,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NOTREPORTED
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 142YJC ELONGATED HOLES<[01] FABRICATED PANEL #142YJC AFT CARGO COMP AS PER REF B/737 AMM 25-52-01201-801.WORK PERFORMED BY E#36021.;[02] VALIDATED STEP 1
